MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the raytecs were shredding when being removed from the patient.Per customer, the original intended procedure was robotic paraoesophageal hernia repair.There was no patient harm.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was released on 12-aug-2021.No physical sample was provided for the analysis; however, pictures were provided for the evaluation.Upon review, minor fraying could be seen.Therefore, the reported issue is confirmed.The root cause is the set screws for the heat roller on the machine (vistec autobander) were loose leading to element not being heated to the required temperature to bond with the gauze.As a preventive measure, manufacturing associates involved with the process to produce this product have been made aware of the issue and to be alert to this kind of issue.Samples were sent to the production for further awareness.The set screws for the heat roller on the machine are being monitored for looseness.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.
 
Event or Problem Description
The customer reported that the raytecs were shredding when being removed from the patient.Per customer, the original intended procedure was robotic paraoesophageal hernia repair.There was no patient harm.Additional information was received from the customer and stated that the shredding fibers were noticed during the robotic paraoesophageal hernia repair procedure and it was retrieved with a robotic grasper.The customer further stated that no medical intervention was required, and no additional procedures were performed.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14547106
Report Number1018120-2022-00466
Device Sequence Number6633209
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7317
Device Catalogue Number7317
Device Lot Number21H032762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer05/20/2022
05/20/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/03/2022
06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale